Bodybuilding Forum

General Bodybuilding Discussions => Supplements => Topic started by: LEEMUSCLE on November 19, 2009, 02:38:35 AM



Title: NO-XPLODE
Post by: LEEMUSCLE on November 19, 2009, 02:38:35 AM
Hi,i have been taking the supplement NO-XPLODE for a couple of months,i started taking one scoop on my off days and two on my training days i would take with about half a pint of water,the first month i was experiencing slight dizzy spells while training and mild stomach upset,but recently after taking NO-XPLODE i have been suffering from bad stomach pains,feeling realy faint,and within 2-3 minutes of eating anything i am on the toilet,is anyone out there getting these symptoms??? am i taking this product wrong???can anyone help???


Title: Re: NO-XPLODE
Post by: CoachMatt on December 16, 2009, 04:35:18 PM
Some of the ingredients in No-Explode are not for everyone. Maybe you are having a reaction to all that caffeine that it contains?

Have you tried another product that is similar and see how you react?


Title: Re: NO-XPLODE
Post by: Bella on December 23, 2009, 09:41:14 PM
 It is safe for womens???


Title: Re: NO-XPLODE
Post by: veler on December 24, 2009, 02:07:01 AM
I haven't tried it, though heard a lot of it from a friend of mine, you know, the symthoms are almost the same, so he decided to quit taking them, really not very pleasant feelings, you know, so be careful with that


Title: Re: NO-XPLODE
Post by: Parkepubl on January 08, 2010, 08:36:28 AM
It works pretty good for me as an energy drink.  Given the price of energy drinks, it is actually quite affordable.  I do seem to get better focus when training on this stuff.  I do also seem to get of a bump in strength.  Maybe a placebo effect, but it works for me. 
I dont like that they list the ingredients as a blend and do not tell you exactly how much each serving has of creatine,etc. 
I do however get the same stomach upset that a lot of folks speak of if I take too much.  I had to work up to 2 scoops.  Any more than that and it just makes me sick.  I tried Nano Vapor from Muscletech also and it made me sick and light headed even at a low dosage.  I cant recommend that product.  Overall, I would say give it a try if you want to improve the intensity of workouts, but cycle on and off of using it as after a few weeks (usually about a tub worth)  the effects seem to diminish somewhat.


Title: Re: NO-XPLODE
Post by: Yukimushu on January 18, 2010, 04:09:17 PM
I had exactly the same experience with No-Explode. A friend of mine was taking it at the same time and loved it, but unfortunately for me it didn't sit well :(


Title: Re: NO-XPLODE
Post by: Brent on February 22, 2010, 09:28:24 AM
Lots of people seem to have this reaction. I tried one of their energy drinks, I think it was Endorush and it made me sick too.


Title: Re: NO-XPLODE
Post by: Clicerio on March 12, 2010, 07:36:33 AM
N.O.-XPLODE™ is BSN's #1-selling extreme pre-training energy and performance igniter. Before athletes step into the gym, on the court or in the ring, they will experience elevated energy and motivation, promotion of blood flow and oxygen uptake, unparalleled strength and stamina, and tunnel-vision-like mental focus, allowing athletes to channel their efforts in order to dominate the task at hand. In addition to increasing power output and resistance to fatigue, this knockout formula will allow one to experience a level of training intensity that never was thought possible, leaving those days of lackluster performances behind. Once you train with it, you will never train without it!


Title: Re: NO-XPLODE
Post by: onlinebizwiz325 on March 23, 2010, 05:09:03 PM
no explode gave me crazy stomach aches. superpump is the way to Go!


Title: Re: NO-XPLODE
Post by: supbro12345 on April 19, 2010, 02:25:43 PM
I have experienced the same feelings and so one of the guys I work out with


Title: Re: NO-XPLODE
Post by: sherlock on May 01, 2010, 04:04:40 PM
start off with half a scoop if need be, and work your way up to the regular dose.


Title: Re: NO-XPLODE
Post by: extremepullups on May 08, 2010, 06:31:07 AM
lower the amount your taking


Title: Re: NO-XPLODE
Post by: vetofunk on July 09, 2010, 09:50:42 AM
If you are getting these types of reactions...definitely stop. Try some of the new different formulas out there like Jack3d or Maximize.


Title: Re: NO-XPLODE
Post by: Paul on January 24, 2011, 09:38:05 AM
Arginine can cause stomach upset but usually thats really high doses.  You might be extra susceptible to it, so I wouldn't recommend its use if you are.